A. KAMAL, and ALI BOUTOULOUT, and S. A. OULD BEINANE, (2010) Regional Boundary Controllability of Semi –Linear Distributed Parabolic Systems. International review of Automatic Control, Vol 3,N.4, 378-387, 2010.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Théorie des Systèmes et Informatique
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/632

Actions (login required)

View Item View Item